# SDR A6WA2020040347253

- Difficulty date: March 30, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 38,590 hours, 37,249 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 601R35005
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON AFT FUSE AT FS 662.70 BET S22L & S23L.   "AIRCRAFT REMOVED FROM SERVICE"  CUT OUT DAMAGED AREA AND HFEC WITH NO INDICATIONS NOTED AT THIS TIME. FABRICATED REPAIR DOUBLER FROM 2024-T3 .063" 9.5"L X 7.5"W AND INSTALLED REF CRJ-200 SRM 53 00-31.
